Some of the severe side effects of Adderall are:tightness in the chest; chest pain; fast or irregular heartbeat, since you have problems of a high heart rate & low BP it is not advisable to take Adderall, however you could seek medical attention for more accurate & professional info, hope this helps?:
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 4 answers
High Blood Pressure - Hi All, I have good news to report today when I took my blood pressure it was?
Posted 8 Aug 2013 • 1 answer
High Blood Pressure - My girlfriend started feeling ill about an hour ago and she has a temp of 101?
Posted 20 Jan 2015 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Posted 15 Apr 2015 • 1 answer
Posted 12 May 2015 • 1 answer